# SDR SIMA20210409002

- Difficulty date: April 9, 2021
- Submitted: April 11, 2021
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 39,673 hours, 34,372 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAGGAGE SMOKE DETECT ON EICAS / REQ CFR AT GATE - BAGG SMOKE EICAS MSG WOULD DISPLAY INTERMITTENLY ON TAXI IN TO GATE. MEL 5205 - AUTH# 040061-C BAGG DOOR WARNING SYSTEM INOP LOGPAGE: 4723842-C/A-VISUAL CHECK INSIDE CARGO COMPARTMENT FOR HALLON SMELLING, NOTHING.SMOKE DETECTION OPERATION CHECK IAW E145 26-15-00 AMM. LUBRICATED/CLEANED BAGGAGE DOOR MICROSWITCHES IAW EMB 145 AMM 20-30-02 OPC GOOD. MEL 5205 RESTORED. A/C RETURM TO SERVICE
